# SDR NWAA084769881

- Difficulty date: October 25, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 67,850 hours, 56,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING FOR THE CATWALK IN THE TAIL COMPARTMENT WAS INOPERATIVE OR TOO DIM TO BE FUNCTIONAL.  MX CHARGED THE BATTERY PACK AND THE LIGHTS RETURNED TO AN OP CONDITION.
